# SDR UPS00234503

- Difficulty date: October 19, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CRACK INDICATION AT LEFT WING UPPER CHORD OF THE REAR SPAR UPPER ROW FASTENER WS 568.  INSTALLED REPAIR IN ACCORDANCE WITH SRM 57-10-6 FIG 2.  MATERIAL USED (1) ANGLE, 7075--T6,0.080 INCH, 20.5 X 2 INCHES AND (1) ANGLE 7075-T6, 0.080 INCH, 15.5 X 2 INCHES.
